MathSciNet Relay Station
MathSciNet bibliographic data
MR1741520 (2001a:26023) 26D15
Pachpatte, B. G. Inequalities similar to certain extensions of Hilbert's inequality. J. Math. Anal. Appl. 243 (2000), no. 2, 217–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement